# SDR SWIA2021062258877

- Difficulty date: April 12, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5240 · Service Doors
- Part: Fastener
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR HAS MULTIPLE CORRODED FASTENERS ON UPPER SIDE OF DOOR( MARKED).     (C-CHECK - RO 6/19/21) / NEW FASTENERS INSTALLED ON INNER UPPER SIDE OF SERVICE DOOR AS REQUIRED (MARKED LOCATIONS) REF CRJ 200 SRM  51-42-21
